MAUDE Adverse Event Report: UNOMEDICAL DEVICES S.A. DE C.V. MIO; UNO INSET II 60/6 SC1 BLUE MIMX

UNOMEDICAL DEVICES S.A. DE C.V. MIO; UNO INSET II 60/6 SC1 BLUE MIMX
Model Number MMT-943A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Date of Event 03/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
E1: patient city: (b)(6), patient country: united arab emirates.
 
Event or Problem Description
Reference number (b)(4).Event occured in the united arab emirates.The patient was admitted to the emergency room (er) on the evening of (b)(6) 2025, due to high blood glucose (bg).The hospital stay lasted one day.The blood glucose levels were above 600 mg/dl.Patient reported symptoms of dizziness and frequent urination.Patient had ketones of +2.Treatment was given via manual insulin injections.No further information available.

Brand Name
MIO
Common Device Name
UNO INSET II 60/6 SC1 BLUE MIMX
Manufacturer (Section D)
UNOMEDICAL DEVICES S.A. DE C.V.
ave. fomento industrial l9 m3
parque industrial del norte
reynosa, tamaulipas, c.p., 88736
MX  88736
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key21916979
Report Number3003442380-2025-07264
Device Sequence Number9021983
Product Code FPA
UDI-Device Identifier05705244020030
UDI-Public05705244020030
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date06/08/2026
Device Model NumberMMT-943A
Device Lot Number6002307
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2025
Initial Report FDA Received Date04/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/10/2023
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown